ON POLY-EULER NUMBERS

Yasuo Ohno, Yoshitaka Sasaki

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Poly-Euler numbers are introduced as a generalization of the Euler numbers in a manner similar to the introduction of the poly-Bernoulli numbers. In this paper, some number-theoretic properties of poly-Euler numbers, for example, explicit formulas, a Clausen-von Staudt type formula, congruence relations and duality formulas, are given together with their combinatorial properties.

Original languageEnglish
Pages (from-to)126-144
Number of pages19
JournalJournal of the Australian Mathematical Society
Volume103
Issue number1
DOIs
Publication statusPublished - 2017 Aug 1

Keywords

  • Clausen-von Staudt theorem
  • Euler number
  • poly-Bernoulli number
  • poly-Euler number

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'ON POLY-EULER NUMBERS'. Together they form a unique fingerprint.

Cite this